MathSciNet Relay Station
MathSciNet bibliographic data
MR1390687 11E72 (11G35 14G25)
Borovoi, Mikhail The Brauer-Manin obstructions for homogeneous spaces with connected or abelian stabilizer. J. Reine Angew. Math. 473 (1996), 181–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement